# SDR 96ZZZX1801

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93485
- Make and model: Beech B24R
- Aircraft serial: MC350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brush Set
- Part number: EPG185
- Condition: Worn
- Location: Gear Motor
- Part time: 2,723 hours
- Component: Prestolite, 105932B
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR SELECTOR MOVED TO RETRACT POSTION.  GEAR DOWN (GREEN) INDICATORS TURNED OFF, BUT MALFUNCTION (RED) INDICATOR ILLUMINATED.  ACFT RETURNED.  GEAR SELECTOR MOVED TO DOWN POSITION.  MALFUNCTION (RED) INDICATOR STILL ILLUMINATED AND GEAR FAILED TO EXTEND.  C/B'S CHECKED AND CYCLED, GEAR SELECTOR RECYCLED, STILL GEAR FAILED TO EXTEND.  L/G EXTENDED USING EMERG GEAR EXT PROCEDURES.  UPON INSP OF L/G SYS, LANDING GEAR PUMP MOTOR REMOVED.  BOTH OF THE MOTOR'S BRUSHES FND WORN.  BRUSHES REPLACED AND COMMUTATOR POLISHED.  REINSTALLED IN ACFT AND CYCLED WITH NO FURTHER PROBLEMS.  BEECHCRAFT SM, PN 169-590015G, REISSUED:  11-30-79, HAS NO LISTING FOR BRUSH WEAR OR INSP/OH OF GEAR PUMP ASSY.
